# SDR UALA2010070902454

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 28,305 hours, 12,640 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT BULB ON UPPER CONSOLE BURNED OUT.  "OFF" LIGHTS WORK DURING LAMP TEST, BUT DO NOT ILLUMINATE WHEN SWITCH IS PLACED "OFF".  CHECKED FUSE "F" FOR OPEN CIRCUIT.  FOUND BOARD 7LP CAUSING ISSUE.  LIGHT WORKS OFF PIN 44 REF ASM.  FOUND THAT BOARD 5LP DOES NOT USE PIN 44.  SWAPPED BOARDS AND LIGHT NOW WORKS NORMAL.
